Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Persistent abdominal pain, lumps on the rib and stomach post treatment for heartburn, taking omeprazole. What should be done?

Hi, I was discharged from hospital on Monday after been admitted with server abdominal pain and excessive vomiting. I have been prescribed 40mg Omeprazole to try and calm the acid as I have been suffering from chronic heartburn . The medication seems to off calmed the vomiting but still suffering from abdominal pains and today I have noticed to golf size lumps , one under my left rib and the other on my stomach.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pulmonologist 's  Response
Hi
THANKS FOR WRITING TO US ON HCM
YOU NEED TO HAVE THE FOLLOWING TESTS
1. USG WHOLE ABDOMEN
2. UPPER G.I. ENDOSCOPY
PROBABLY THESE TWO TESTS WILL DIAGNOSE IF ANYTHING IS THERE
ALONG WITH OMEPRAZOLE YOU WILL ALSO TAKE MUCAINE GEL ALONG WITH DECOLIC TABLET TWICE DAILY THAT WILL RELEIVE YOUR SYMPTOMATOLOGY
THANK YOU
REGARDS
DR ARNAB MAJI
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor